RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 8, Pages 70–73 (Mi ivm649)  

This article is cited in 5 scientific papers (total in 5 papers)

Periodic solutions of the Rössler system

M. T. Terekhin, T. L. Panfilova

Ryazan State Pedagogical University

Full text: PDF file (125 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:8, 66–69

Bibliographic databases:
UDC: 517.925.5
Received: 22.09.1997
Revised: 02.02.1998

Citation: M. T. Terekhin, T. L. Panfilova, “Periodic solutions of the Rössler system”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 8, 70–73; Russian Math. (Iz. VUZ), 43:8 (1999), 66–69

Citation in format AMSBIB
\Bibitem{TerPan99}
\by M.~T.~Terekhin, T.~L.~Panfilova
\paper Periodic solutions of the R\"ossler system
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 8
\pages 70--73
\mathnet{http://mi.mathnet.ru/ivm649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1730542}
\zmath{https://zbmath.org/?q=an:0989.34033}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 8
\pages 66--69


Linking options:
  • http://mi.mathnet.ru/eng/ivm649
  • http://mi.mathnet.ru/eng/ivm/y1999/i8/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Llibre J., Zhang X., “Darboux integrability for the Rossler system”, International Journal of Bifurcation and Chaos, 12:2 (2002), 421–428  crossref  mathscinet  zmath  adsnasa  isi
    2. Zhang X., “Exponential factors and Darboux integrability for the Rossler system”, International Journal of Bifurcation and Chaos, 14:12 (2004), 4275–4283  crossref  mathscinet  zmath  adsnasa  isi
    3. Barrio R., Blesa F., Serrano S., “Qualitative Analysis of the Rossler Equations: Bifurcations of Limit Cycles and Chaotic Attractors”, Physica D, 238:13 (2009), 1087–1100  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Barrio R., Blesa F., Dena A., Serrano S., “Qualitative and Numerical Analysis of the Rossler Model: Bifurcations of Equilibria”, Comput. Math. Appl., 62:11 (2011), 4140–4150  crossref  mathscinet  zmath  isi  elib
    5. Botha A.E., Dednam W., “Computer Assisted ‘Proof’ of the Global Existence of Periodic Orbits in the Rossler System”, Proceedings of Saip2014: the 59Th Annual Conference of the South African Institute of Physics, eds. Engelbrecht C., Karataglidis S., South African Inst Physics, 2014, 571–577  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:401
    Full text:142
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020